# SDR GTIA2018010802337

- Difficulty date: January 8, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 46,026 hours, 21,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED IN THE COCKPIT AND CABIN DURING  FINAL DESCENT.  RAN THE NR 1 AND 2 PACKS ON APU AND ENGINE POWER OPERATED AT FULL HOT FOR 30 MINUTES AND FULL COLD FOR 30 MINUTES.   NO ODORS NOTED IN THE COCKPIT OR CABIN IAW AMM 21-63-00.
